Construction of nonlinear quasimodes near elliptic periodic orbits

Pierre Albin, Hans Christianson, Jeremy L. Marzuola, Laurent Thomann

Research output: Contribution to journalArticlepeer-review


We generalize to arbitrary manifolds with elliptic periodic geodesics a quasimode construction for the nonlinear Schrödinger equation first discovered by the last author.

Original languageEnglish (US)
Pages (from-to)409-425
Number of pages17
JournalPhysica D: Nonlinear Phenomena
Issue number4
StatePublished - Feb 15 2012


  • Gaussian beams
  • Nonlinear Schrödinger equations
  • Quasimodes

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Condensed Matter Physics
  • Applied Mathematics


Dive into the research topics of 'Construction of nonlinear quasimodes near elliptic periodic orbits'. Together they form a unique fingerprint.

Cite this